# SDR DALA13047959219

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 31,117 hours, 13,107 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Failed
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LATCH, LT UPPER, DOESN'T SPRING CLOSED.  R & R SPRING IAW CMM.  OPS CHECKED ON AMDS 1200-6647.
